Error estimates for some quasi-interpolation operators
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 4, p. 695-713
@article{M2AN_1999__33_4_695_0,
     author = {Verf\"urth, R\"udiger},
     title = {Error estimates for some quasi-interpolation operators},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {4},
     year = {1999},
     pages = {695-713},
     zbl = {0938.65125},
     mrnumber = {1726480},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_4_695_0}
}
Verfürth, Rüdiger. Error estimates for some quasi-interpolation operators. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 4, pp. 695-713. http://www.numdam.org/item/M2AN_1999__33_4_695_0/

[1] Handbook of Mathematical Functions, M. Abramowitz and I.A. Stegun Eds., Dover Publ., New York (1965).

[2] R.A. Adams, Sobolev Spaces. Academic Press, NewYork (1975). | MR 450957 | Zbl 0314.46030

[3]L. Angermann, A posteriori Fehlerabschätzungen für Lösungen gestörter Operatorgleichungen. Habilitationsschrift, Universität Erlangen-Nürnberg (1994).

[4] J.H. Bramble and L.E. Payne, Bounds in the Neumann problem for second order uniformly elliptic operators. Pacific J. Math.12 (1962) 823-833. | MR 146504 | Zbl 0111.09701

[5] C. Carstensen and St. A. Punken, Constants in Clément-interpolation error and residual based a posteriori error estimates in finite element methods. Report 97-11, Universität Kiel (1997). | Zbl 0973.65091

[6] Ph.G. Ciarlet, The Finite Element Method for Elliptic Problems. North Holland (1978). | MR 520174 | Zbl 0383.65058

[7] P. Clément, Approximation by finite element functions using local regularization. RAIRO Anal. Numér. 9 (1975) 77-84. | Numdam | MR 400739 | Zbl 0368.65008

[8] R.G. Durán, On polynomial approximation in Sobolev spaces. SIAM J. Numer. Anal. 20 (1983) 985-988. | MR 714693 | Zbl 0523.41020

[9] L.E. Payne and H.F. Weinberger, An optimal Poincaré-inequality for convex domains. Arch. Rational Mech. Anal. 5 (1960) 286-292. | MR 117419 | Zbl 0099.08402

[10] L.R. Scott and S. Zhang, Finite element interpolation of nonsmooth functions satisfying boundary conditions. Math. Comp. 54 (1990) 483-493. | MR 1011446 | Zbl 0696.65007

[11] R. Verfürth, A Review of a posteriori Error Estimation and adaptive Mesh-Refinement Techniques. Teubner-Wiley, Stuttgart (1996). | Zbl 0853.65108